The fuzzy 4-hyperboloid Hn4 and higher-spin in Yang–Mills matrix models

Sperling, Marcus (Faculty of Physics, University of Vienna, Boltzmanngasse 5, A-1090 Vienna, Austria) ; Steinacker, Harold C. (Faculty of Physics, University of Vienna, Boltzmanngasse 5, A-1090 Vienna, Austria)

05 March 2019

Abstract: We consider the SO(4,1) -covariant fuzzy hyperboloid Hn4 as a solution of Yang–Mills matrix models, and study the resulting higher-spin gauge theory. The degrees of freedom can be identified with functions on classical H4 taking values in a higher-spin algebra associated to so(4,1) , truncated at spin n . We develop a suitable calculus to classify the higher-spin modes, and show that the tangential modes are stable. The metric fluctuations encode one of the spin 2 modes, however they do not propagate in the classical matrix model. Gravity is argued to arise upon taking into account induced gravity terms. This formalism can be applied to the cosmological FLRW space-time solutions of [1] , which arise as projections of Hn4 . We establish a one-to-one correspondence between the tangential fluctuations of these spaces.


Published in: Nuclear Physics B 941 (2019) 680-743 DOI: 10.1016/j.nuclphysb.2019.02.027
License: CC-BY-3.0



Back to search

Fulltext:
Download fulltextXML Download fulltextPDF